Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: D. Stoyan, W. S. Kendall and J. Mecke
Title: Stochastic geometry and its applications
Additional book information: with a Foreword by D. G. Kendall. John Wiley and Sons, Chichester, New York, Brisbane, Toronto and Singapore, 1987, 345 pp., $49.95. ISBN 0471 90519 4.

References [Enhancements On Off] (What's this?)

  • 1. E. F. Harding and D. G. Kendall (eds. ), Stochastic geometry, Wiley and Sons, Chichester, 1974. MR 357031
  • 2. G. Matheron, Random sets and integral geometry, Wiley and Sons, New York/London, 1975. MR 385969
  • 3. R. V. Ambartzumian, Combinatorial integral geometry, Wiley Series in Probability and Mathematical Statistics: Tracts on Probability and Statistics, John Wiley & Sons, Inc., New York, 1982. With applications to mathematical stereology; Edited and with an appendix by Adrian Baddeley. MR 679133
  • 4. R. V. Ambartsumyan and G. S. Sukiasyan, An intrinsic description of processes of nonintersecting noninteracting balls, Izv. Akad. Nauk Armyan. SSR Ser. Mat. 18 (1983), no. 3, 206–215 (Russian, with English and Armenian summaries). MR 722915
  • 5. R. V. Ambartsumyan, Problems of Sylvester type for homogeneous Poisson processes, Izv. Akad. Nauk Armyan. SSR Ser. Mat. 20 (1985), no. 4, 284–288, 318 (Russian, with English and Armenian summaries). MR 818630
  • 6. L. A. Santalo, Integral geometry and geometric probability, Addison-Wesley, Reading, Mass., 1976. MR 433364
  • 7. R. V. Ambartzumian, Equations involving Palm distributions, Izv. Akad. Nauk Armyan. SSR Ser. Mat. (In print).

Review Information:

Reviewer: R. V. Ambartzumian
Journal: Bull. Amer. Math. Soc. 19 (1988), 520-523
DOI: https://doi.org/10.1090/S0273-0979-1988-15727-8
American Mathematical Society